# SDR AALA202009199006

- Difficulty date: September 18, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 61,962 hours, 24,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ceiling Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BASE MAINTENANCE: CRACKED CEILING PANEL NR 22, PAX CABIN, BASE EMERGENCY LIGHT ASSY.  REPLACED CEILING PANEL NR 22 WITH EMERGENCY LIGHT ASSEMBLY, PER AMM 33-51-11.  OPERATIONAL TEST SATISFACTORY.
